# SDR REXA2016120502451

- Difficulty date: December 5, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 J-ANGLE CORRODED UNDER CAMLOC RECEPTACLES.  REMOVED & REPLACED THE ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-22-001-001-A01, & 51-42-13-001-001-A01.
